MathSciNet Relay Station
MathSciNet bibliographic data
MR683754 (85c:57012) 57N10 (54F45 55M10)
Kozlowski, George; Walsh, John J. Cell-like mappings on $3$-manifolds. Topology 22 (1983), no. 2, 147–151.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement